MathSciNet Relay Station
MathSciNet bibliographic data
MR787894 32F25 (57R40)
Ahern, Patrick; Rudin, Walter Totally real embeddings of $S^3$ in ${\bf C}^3$. Proc. Amer. Math. Soc. 94 (1985), no. 3, 460–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement